Valuation equations for stochastic volatility models
| Year of publication: |
2012-04
|
|---|---|
| Authors: | Bayraktar, Erhan ; Kardaras, Constantinos ; Xing, Hao |
| Institutions: | London School of Economics (LSE) |
| Subject: | stochastic volatility models | valuation equations | strict local martingale | Feynman-Kac theorem |
| Extent: | application/pdf |
|---|---|
| Series: | |
| Type of publication: | Book / Working Paper |
| Notes: | Published in SIAM Journal on Financial Mathematics, April, 2012, 3(1), pp. 351-373. ISSN: 1945-497X |
| Classification: | C1 - Econometric and Statistical Methods: General |
| Source: |
-
Herd behavior towards the market index: evidence from Romanian stock exchange
Pop, Raluca Elena, (2012)
-
Van, Germinal, (2020)
-
Kono, Tatsuhito, (2020)
- More ...
-
Valuation equations for stochastic volatility models
Bayraktar, Erhan, (2010)
-
Strict Local Martingale Deflators and Pricing American Call-Type Options
Bayraktar, Erhan, (2009)
-
Valuation Equations for Stochastic Volatility Models
Bayraktar, Erhan, (2016)
- More ...